Acute generalized exanthematous pustulosis as a delayed dermatotoxic reaction to IV-administered nonionic contrast media.

Aaron Peterson, Richard W Katzberg, Maxwell A Fung, Sandra L. Wootton-Gorges, William Dager

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

OBJECTIVE: Our objective was to report three delayed, generalized, and protracted cutaneous reactions in two patients that are compatible with acute generalized exanthematous pustulosis (AGEP) after contrast medium administration. CONCLUSION: Radiologists and referring clinicians need to be aware of late adverse reactions to the administration of contrast media and to distinguish these from other possible causes.

Original languageEnglish (US)
JournalAJR. American journal of roentgenology
Volume187
Issue number2
DOIs
StatePublished - Aug 2006

Fingerprint Dive into the research topics of 'Acute generalized exanthematous pustulosis as a delayed dermatotoxic reaction to IV-administered nonionic contrast media.'. Together they form a unique fingerprint.

  • Cite this